# SDR SWAA2022030172038

- Difficulty date: February 13, 2022
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N469WN
- Make and model: Boeing 737*
- Aircraft serial: 33859
- Aircraft time: 59,572 hours, 35,384 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 294.5 -312 RBL20 WL208 INTERCOSTAL IS CRACK. / [01] NO ALLOWABLE LIMITS FOUND ON SRM FOR CRACK ON SPECIFIC INTERCOSTAL PART TO BE REMOVED AND REPLACED PER SRM 51-10-02-0G-0 PAR.9.C;[02] REMOVED INTERCOSTAL BS294.5-312 RBL16 WL208-WL200 I.A.W SRM 51-40-02-0G-0;[03] LOCATED AND DRILLED NEW INTERCOSTAL BS294.5-312 RBL16 WL208-WL200 I.A.W SRM 51-40-05-0G-0 AND BOEING DWG 141A5400 OK TO INSTALL;[04] VERIFIED CORRECTIVE ACTION ITEMS 1 THROUGH 3. VERIFIED PART DRILLED PER SRM 51-40-05-0G-0 AND BOEING DWG 141A5400. OK TO INSTALL GIVEN.;[05] INSTALLED INTERCOSTAL ON BS 294.5-312 RBL20 WL 208 IAW SRM 51-40-05-0G-0 AND BOEING DWG 141A5400;[06] VERIFIED CORRECTIVE ACTION ITEM 5.;[07] VERIFIED CORRECTIVE ACTION ITEM 5
